How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Mark Your Own Question
Dr. Mark
Dr. Mark, Neurologist (MD)
Category: Neurology
Satisfied Customers: 1985
Experience:  Neurosurgeon - Brain, spine, and peripheral nerve surgery
206912
Type Your Neurology Question Here...
Dr. Mark is online now
A new question is answered every 9 seconds

I am anxious when not with other people. Can not sit and

Customer Question

I am anxious when not with other people. Can not sit and just read anymore, get anxious when friends leave me alone. Have lived on my own for over 30 years so do not understand what is happening. First had these feelings when I was on prednisone (50mg for 5 days) but have not been on prednisone for months now.
Submitted: 2 years ago.
Category: Neurology
Expert:  Dr. David replied 2 years ago.

This is Dr. David

I am sorry you are having such bad anxiety.

prednisone can definitely worsen anxiety

you should talk to your doctor about your anxiety symptoms

there are treatments which can help lower your anxiety symptoms.

are you willing to get treatments for your anxiety symptoms?